# SDR DALA2022071504906

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 58,897 hours, 30,733 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 - CRACK INDICATION FOUND ON FRAME 35 FWD FACE AT LEVEL OF STR 28L. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION S ON FR 35 AT LEVEL STR28L TO STR 30L LOWER FUSELAGE AS PER ER/A 600183. (2320728)
